Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Hardy-Bohr positivity

Authors: J. DeFranza and K. Zeller
Journal: Proc. Amer. Math. Soc. 123 (1995), 3783-3788
MSC: Primary 40C05; Secondary 40G05
Erratum: Proc. Amer. Math. Soc. 124 (1996), 2611-2611.
MathSciNet review: 1283545
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider two general principles that lead to Hardy-Bohr positivity. These are applied to give a simple proof that the Cesàro methods of positive order have Hardy-Bohr positivity.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40C05, 40G05

Retrieve articles in all journals with MSC: 40C05, 40G05

Additional Information

PII: S 0002-9939(1995)1283545-2
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia